# SDR FDEA201711083189

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N859FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37730
- Aircraft time: 16,456 hours, 2,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R ENTRY DOOR, SIDE EXIT LIGHT COVER BROKEN OFF. REMOVED AND REPLACED BROKEN EMERGENCY EXIT LIGHT IAW AMM 33-51-01-2. OPS CHECKED GOOD AT THIS TIME.  A/C OK FOR SERVICE. (EXIT INDICATOR ASSY, GOODRICH  P/N 702409-1001)
